# SDR DALA2016082306191

- Difficulty date: August 20, 2016
- Submitted: August 24, 2016
- Operation: Air carrier
- Aircraft: N585NW
- Make and model: Boeing 757351
- Aircraft serial: 32985
- Aircraft time: 49,326 hours, 16,429 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Bleed Air Sys
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ACFT DIVERTED DUE TO DUAL ENGINE BLEED FAILURE. DESCENDED TO 10,000 FEET AND APU WAS STARTED TO MAINTAIN CABIN PRESSURIZATION.  EMERGENCY WAS DECLARED, PERFORMED RAPID DESCENT PER QRH TO 10,000, MASKS WERE DONNED IN FLIGHT DECK, NO MASKS DEPLOYED IN CABIN, CABIN REACH APPROXIMATELY  10,500 MSL.  REPLACED LEFT ENGINE FAN AIR MODULATING VALVE, FAN AIR TEMP SENSOR, PRESSURE REGULATING SHUTOFF VALVE, REVERSE FLOW CONTROLLER, HIGH STAGE REGULATORS, AND REPLACED OVERHEAD PNEUMATIC CONTROL PANEL. BOTH ENGINE BLEEDS NOW CHECK NORMAL. ACFT RETURNED TO SERVICE.
